# SDR SWAA2023013186204

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FUS SUPPORT FRAME FLANGE CUTOUT CRACKED ABOVE L-1 DOOR CUTOUT @ STA 312<[01] PERFORMED HFEC INSP ON SUPPORT FRAME FLANGE CUTOUT CRACKED; IAW B 737 NDT PART 6 51-00-00 PROC 23. CRACK OF 0.250' LENGTH CONFIRMED. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23.;[02] ACCOMPLISHED REPAIR AT FRAME STA 312 LBL33 BETWEEN S-5L AND S-6L PER EA M-22-153-01244 INSTRUCTIONS.;[03] VERIFIED STEP 2.
